Osaka Mathematical Journal

On the continuous function defined on a sphere

Hidehiko Yamabe and Zuiman Yujobô

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 2, Number 1 (1950), 19-22.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200685929

Mathematical Reviews number (MathSciNet)
MR0037006

Zentralblatt MATH identifier
0039.39102

Subjects
Primary: 52.0X

Citation

Yamabe, Hidehiko; Yujobô, Zuiman. On the continuous function defined on a sphere. Osaka Math. J. 2 (1950), no. 1, 19--22. https://projecteuclid.org/euclid.ojm/1200685929


Export citation